# SDR CALA0800114

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 62,476 hours, 32,014 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 69406883
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR STABILIZER LINK HAS CORROSION AT END.  REMOVED AND REPLACED RT MAIN GEAR STABILIZER LINK PER MM 57-15-00.
